# SDR 2017FA0000148

- Difficulty date: March 30, 2017
- Submitted: March 30, 2017
- Operation: General aviation
- Aircraft: N938QS
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 14,042 hours, 8,460 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Rt Wing Slat
- Part time: 14,042 hours, 8,460 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT AND GOUGE FOUND ON INBOARD EDGE OF RIGHT SLAT.
